Upper lip filler
I have a thinner upper lip in proportion to the lower one and recently (3 weeks ago) had hyaluronic acid injected into my upper lip only. I had only wanted a subtle enhancement, something natural looking. After the first day I had felt like the filler had almost disappeared so I contacted my doctor and he said that I should come in the next day for a 'touch up'. I went in the following day and he injected again and I went home. The next day I felt that my upper lip was asymmetrical (in the sense that the left portion of my lip was bulkier than the right). I contacted him again and he told me to come in, this time injected into the right side of my lip. It felt tighter and honestly looked puffed up, but he had assured me that the puffy feeling would subside within a few days and that in a weeks time things should be in place. Now 3 weeks later I am not happy with the the results. Firstly, I have a nodule (fordyces according to the doctor) on the right side of my upper lip, the space between the philtrum columns has increased and the area between my nose and lip looks puffed up especially above my upper lip towards the right ride with a right oblique view. Even the philtrum dimple doesnt look right, it looks more prominent/enhanced with the right philtrum column displaced more to the right. Overall my upper lip area looks puffed up (middle and right area), lumpy and looks distorted when I smile. Even at rest it looks distorted because of the nodule. When I wake up in the morning my upper lip looks so bulky and unattractive. I wish I had not had the procedure done and Im hoping the filler would resorb asap. (I am trying to upload a photo but im having problems.)
I'd like to know how long will it take for the filler to resorb? will it completely go away? will I return to my normal upper lip anatomy after it resorbs? Please help!
If you look at my 'before' pic, you would think i was crazy to get fillers in the first place.
Notify me when a doctor/professional or regular member answers this question
Notify me only when a doctor/professional answers this question